MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st and 2nd distal stent wraps with struts raised.Slight deformation was evident to the distal tip.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a non tortuous, non calcified lesion with 95% stenosis in the ostium diagonal branch.The lesion was pre-dilated.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop.The device was not inspected.Negative prep was performed with no issues.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It is reported that the device would not pass through a previously deployed stent in the mid lad and when removed it was noted that a strut was raised out of place.The procedure was completed using another resolute integrity device (2.25x14mm).There is no patient injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6799859
Report Number9612164-2017-01122
Device Sequence Number16276467
Product Code NIQ
UDI-Device Identifier00643169037410
UDI-Public00643169037410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2019
Device Catalogue NumberRSINT22514UX
Device Lot Number0008575718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1